A characterization of poly-slender context-free languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 1, pp. 77-86.
@article{ITA_2000__34_1_77_0,
     author = {Ilie, Lucian and Rozenberg, Grzegorz and Salomaa, Arto},
     title = {A characterization of poly-slender context-free languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {77--86},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {1},
     year = {2000},
     zbl = {0966.68097},
     mrnumber = {1771131},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2000__34_1_77_0/}
}
TY  - JOUR
AU  - Ilie, Lucian
AU  - Rozenberg, Grzegorz
AU  - Salomaa, Arto
TI  - A characterization of poly-slender context-free languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2000
DA  - 2000///
SP  - 77
EP  - 86
VL  - 34
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_2000__34_1_77_0/
UR  - https://zbmath.org/?q=an%3A0966.68097
UR  - https://www.ams.org/mathscinet-getitem?mr=1771131
LA  - en
ID  - ITA_2000__34_1_77_0
ER  - 
%0 Journal Article
%A Ilie, Lucian
%A Rozenberg, Grzegorz
%A Salomaa, Arto
%T A characterization of poly-slender context-free languages
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 2000
%P 77-86
%V 34
%N 1
%I EDP-Sciences
%G en
%F ITA_2000__34_1_77_0
Ilie, Lucian; Rozenberg, Grzegorz; Salomaa, Arto. A characterization of poly-slender context-free languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 1, pp. 77-86. http://www.numdam.org/item/ITA_2000__34_1_77_0/

[1] M. Andraşiu, J. Dassow, Gh. Păun and A. Salomaa, Language-theoretic problems arising from Richelieu cryptosystems. Theoret. Comput. Sci. 116 (1993) 339-357. | MR | Zbl

[2] J.-M. Autebert, J. Bestel and L. Boasson, Context-free languages and push-down automata, edited by G. Rozenberg and A. Salomaa, Handbook of Formail Languages. Springer-Verlag, Berlin, Heidelberg (1997) 111-174.

[3] J. Berstel, Sur la densité asymptotique de langages formels, edited by M. Nivat, Automata, Languages, and Programming. North-Holland (1972) 345-358. | MR | Zbl

[4] C. Choffrut and J. Karhumäki, Combinatorics of Words, edited by G. Rozenberg and A. Salomaa, Handbook of Formal Languages, Springer-Verlag, Berlin, Heidelberg (1997) 329-438. | MR

[5] J. Dassow, G. Păun and A. Salomaa, On thinness and slenderness of L languages. Bull. EATCS 49 (1993) 152-158. | Zbl

[6] S. Ginsburg and E. H. Spanier, Bounded ALGOL-like languages. Trans. Amer. Math. Soc. 113 (1964) 333-368. | MR | Zbl

[7] J. Honkala, On Parikh slender languages and power series. J. Comput. System Sci. 52 (1996) 185-190. | MR | Zbl

[8] J. Honkala, Decision problems concerning thiness and slenderness of formal languages. Acta Inform. 35 (1998) 625-636. | MR | Zbl

[9] L. Ilie, On a conjecture about slender context-free languages. Theoret. Comput. Sci. 132 (1994) 427-434. | MR | Zbl

[10] L. Ilie, On lengths of words in context-free languages. Theoret. Comput. Sci. (to appear). | MR | Zbl

[11] M. Kunze, H. J. Shyr and G. Thierrin, h-bounded and semidiscrete languages. Inform. and Control 51 (1981) 147-187. | MR | Zbl

[12] M. Latteux and G. Thierrin, Semidiscrete context-free languages. Internat. J. Comput. Math. 14 (1983) 3-18. | MR | Zbl

[13] M. Latteux and G. Thierrin, On bounded context-free languages. Elektron. Informtionsverarb. Kybemet. 20 (1984) 3-8. | MR | Zbl

[14] M. Lothaire, Combinatorics on Words. Addison-Wesley, Reading, MA (1983). | MR | Zbl

[15] T. Nishida and A. Salomaa, Slender 0L languages. Theoret. Comput. Sci. 158 (1996) 161-176. | MR | Zbl

[16] Gh. Păun and A. Salomaa, Thin and slender languages. Discrete Appl. Math. 61 (1995) 257-270. | MR | Zbl

[17] D. Raz, Length considerations in context-free languages. Theoret. Comput. Sci. 183 (1997) 21-32. | MR | Zbl

[18] A. Salomaa, Formal Languages. Academic Press, New York (1973). | MR | Zbl

[19] J. Shallit, Numeration Systems, linear recurrences, and regular sets. Inform. and Comput. 113 (1994) 331-347. | MR | Zbl

[20] A. Szilard, S. Yu, K. Zhang and J. Shallit, Characterizing regular languages with polynomial densities, in Proc. of the 17th MFCS, Prague 1992. Springer, Berlin-New York, Lecture Notes in Comput Sci. 629 (1992) 494-503. | MR